# SDR CALA2025072907035

- Difficulty date: July 26, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N27304
- Make and model: Boeing 737-8
- Aircraft serial: 67562
- Aircraft time: 8,172 hours, 2,803 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: C20633000
- Part serial: 11708C20633
- Condition: Cracked
- Location: Zone 700
- Part time: 19,442 hours, 7,062 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 MLG BRAKE PADS CRACKED/DAMAGED.  REMOVED AND REPLACED NR 3 BRAKE IAW AMM 32-41-41.
